MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 6 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 6 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-00-106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Loss of Range of Motion (2032)
Date of Event 06/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a left primary attune tka to treat osteoarthritis.The patella was resurfaced and depuy cement x2 was utilized.No primary operative notes were provided.Patient received a left knee revision to treat arthrofibrosis and tibial tray aseptic loosening.Pre-incisional rom was decreased.Upon entering the joint, periarticular fibrous tissue was debrided.The femoral component was well-fixed but revised.The tibial tray was grossly loose and debonded at the cement to implant interface and revised.A contained bone defect was discovered along the medial tibial plateau.There was no reported product problem with the revised tibial insert.The patella was well-fixed, aligned, and retained.The patient was revised with a competitor revision knee construct.The procedure was completed without complications.Doi: (b)(6) 2016.Dor: (b)(6) 2019.Left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CR FEM LT SZ 6 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12032905
Report Number1818910-2021-13079
Device Sequence Number1631731
Product Code JWH
UDI-Device Identifier10603295041078
UDI-Public10603295041078
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-00-106
Device Catalogue Number150400106
Device Lot Number8216271
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer07/13/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 6 5MM; ATTUNE CR FEM LT SZ 6 CEM; ATTUNE FB TIB BASE SZ 6 CEM; ATTUNE MEDIAL DOME PAT 41MM; SMARTSET GHV GENTAMICIN 40G; SMARTSET GHV GENTAMICIN 40G; ATTUNE CR FB INSRT SZ 6 5MM; ATTUNE CR FEM LT SZ 6 CEM; ATTUNE FB TIB BASE SZ 6 CEM; ATTUNE MEDIAL DOME PAT 41MM; SMARTSET GHV GENTAMICIN 40G; SMARTSET GHV GENTAMICIN 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR